Jump to content

Search the Community

Showing results for tags 'scared'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello all, After some misplaced reluctance to create an account and my own thread, my anxiety is skyrocketing and this is the only way I can think of calming it. I took Sertraline for a single day (did not like how it made me feel + worsened hyperactivity) back in late August/early September, what followed in the next few weeks was an onslaught of generalised anxiety along with anxiety attacks. This was new for me. A week after returning to University in mid-September I experienced ‘flu-like’ symptoms, an all-consuming fatigue, malaise, brain fog, and depression (of which I assumed was caused by these feelings). Due to the increased anxiety I had been experiencing since that one tablet I took in late August, I decided to try the Sertraline again in hope that I could ride out it’s initial symptoms and find my feet and mind again. The week in Sertraline whilst plagued with poor concentration and short-term memory, was blissful to say the least, I even text my mum exclaiming, ‘I haven’t felt this good since I was ten!’; meaning that I hadn’t a care in the world; I felt free again. Because of my work-load at university, I felt like it was best to stop the Sertraline as it was making it hard for me to spell, think creatively, and empathise with my newly formed girlfriend. After the abrupt stop (I wouldn’t call it a ‘cold-turkey’ as was only a single week, I may be naive however in saying this. Please correct me if I’m wrong) I felt okay, able to work, excitable if not a little too excitable, but the general feeling was that within a week, I’d be me again. Two weeks after stopping the five consecutive doses of sertraline, I noticed that I was gradually feeling more and more spaced out with every day that passed until it morphed into full-blown depersonalisation. I felt disconnected, empty, like I was high in caffeine 24/7, or even flying through a dream would be an accurate tell of its qualities. This continued, while getting better slightly with each day passed for just under a month, it’s hopefully subsided. During this period I had tunnel vision, everything seemed blurry and I felt dizzy when out and about/stressful or anxious places. I had what I believe is called aphasia, understanding was fine, I just couldn’t work or produce literature to save my life. My concentration/attention span had disappeared, I couldn’t read articles let alone absorb any of their information. The blurry vision has gone, but has been replaced with an ever so slight static or I’ve seen it being called a ‘haze’, only really noticeable in the dark. My vision seems darker than it was before and I guess ‘not right’, it does seemed to have improved by a smidgen though. Whilst I wouldn’t say that I’m still depersonalised, I still feel a little detached from my surroundings, this can fluctuate in some circumstances, and almost disappear in some. I have double vision that only comes on in the night (early morning), light trails that become worse the longer I stay up at night for. Street lights also produce a horrible glare, this can return to normal levels when not stressed, but if I’m with someone who provokes this, or start worrying + looking for it everywhere, it can become much worse with even entering a shop becoming a behemoth if a task. I am also plagued with a low-frequency tinnitus, sounds sort of like steam, or a quiet tv static. This condition is all I’ve been able to think about since I’ve had it, the anxiety has ramped up, along with my emotions in the past two weeks and I’ve just been unable to function. This has all been accompanied by a slight brain fog and when stressed, pressure in my eyes and head (the feeling of pressure has got a lot better, almost non-existent now). Is there anyone out there with these symptoms who’ve seen them subside/go away? I’ve read online about visual snow and I’m terrified that this isn’t going to get better. I feel like I’ve ruined my life and feel that I’m stuck, dependent on my mum. I’m even worrying about what will happen to me once she has passed. Im really worried that this is going to be my new baseline. Thank you all for this amazing site, Icip.
  2. I took prozac 20mg (actually it was fluoxetine) for 30 days and had a terrible reaction to it, one that landed me in the hospital two days in a row. I was told by my psych to stop taking the meds and was prescribed celexa 10mg. I am afraid to take the celexa and I am now 7 days without the prozac, I do not believe I am going to start on another ssri. My anxiety has been known to mimic several things so I want to know should I expect withdrawls from the prozac that I took for 30 days? Or was it not long enough? Am I going to go insane?
  3. Hi everyone. I've been dealing with severe derealization, panic, insomnia, anxiety, depression, dizziness, vertigo, migraines, agitation, irritably etc. for 3 years now. I'm scared out of my mind. I am on geodon 20 mg 2x a day zoloft (I'm weening. Just went from 25 mg to 12.5 mg) remeon 7.5 mg 2x a day scheduled Ativan (5 mg total per day) i am at at the end of my rope. I believe be chronic insomnia is at the heart of the way I feel. I have recently come to the realization that the derealization could be coming from pharmaceuticals. In an attempt to feel better, I have started weening off Zoloft- under doc approval (had to start somewhere and this medication has never helped me). I have been on Zoloft for 13 years, since the birth of my son when I developed post pardum depression. Is it it possible that going off the Zoloft will help? Or is the derealization likely to get worse? I'm still on 12.5 mg. This is my 2nd day on 12.5 from 25 mg. I believe I went from 50 mg to 37.5 in mid July. Then only went from 37.5 to 25 mg a week ago. And started 12.5 yesterday. Is this too quick? Or should I stay on 12.5 for a couple weeks and see how I do? Sounds like medication withdrawal can certainly cause DP/DR, but is it possible that coming off of them can actually help? Will things ever get bettter? Any adcice woukd be greatly appreciated.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy